# SDR UPS99828919

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 LONG 31R SPLICE FITTING IS CRACKED AT FS 610.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 51-1-20D.
